MAUDE Adverse Event Report: MICROTYPING SYSTEMS MTS ANTI-IGG CARD 5X20; MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST

MICROTYPING SYSTEMS MTS ANTI-IGG CARD 5X20; MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST
Model Number MTS084024
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of ortho¿s investigation, retain testing of mts gel card lot 110222001-11 was performed using ortho vision and all results were as expected.Batch record review was performed and found that no product nonconformances were related to this lot.In addition, a complaint review was performed, and no other complaint was identified for this product with call area falseneg/weakreac.No trends were identified.The assignable cause of the discordant negative crossmatch testing results obtained by the customer is sample related, the patients anti-jka(jk1) antibody being weak and/or at the detection limit of the technique and reagents used and/or associated to the variability of the jka(jk1) antigen present on the donor red blood cells.There is no evidence of any systematic failure of the ortho reagents to perform as intended.In mitigation of the discordant negative antibody screening results, the anti-human globulin anti-igg (rabbit) mts¿ anti-igg card instruction for uses states: optimal reaction conditions vary across antibody specificities.No single test method will detect all antibodies.In some low ionic strength test systems, certain antibodies, such as anti-e and anti-k, have been reported to be nonreactive.No further complaint of this type has been received from the customer site since the time of the reported events.
 
Event or Problem Description
Mxp2521981; ra602093 report 1 of 2 a customer contacted ortho representative on (b)(6)2023 after observing what was described as discordant negative results for major crossmatch testing in indirect antiglobulin test (iat) for two patient samples using anti-human globulin anti-igg (rabbit) mts¿ anti-igg card lot 110222001-11 with two ortho vision id-mts analyzers (50003245 and 50002594) used in a validation testing.Sample 1 was a known o positive patient with an anti-jka antibody.-on (b)(6) 2023, sample 1 was tested with donor 1 (known to be o positive, jka antigen positive) in mts anti-igg card lot 110222001-11 and found to be unexpectantly negative on ortho vision analyzer 50003245.-as part of troubleshooting, on (b)(6) 2023, sample 1 was tested again with donor 1 (known to be o positive, jka antigen positive) in mts anti-igg card lot 110222001-11 and again found to be unexpectantly negative on ortho vision analyzer 50002594.Sample 2 was a known b positive patient with an anti-jka antibody.-on (b)(6) 2023, sample 2 was tested with donor 2 (known to be b positive, jka antigen positive) in mts anti-igg card lot 110222001-11 and found to be unexpectantly negative on ortho vision analyzer 50002594.-as part of troubleshooting, on (b)(6) 2023, sample 2 was tested again with donor 2 (known to be b positive, jka antigen positive) in mts anti-igg card lot 110222001-11 and again found to be unexpectantly negative on ortho vision analyzer 50003245.The customer said that both samples were also tested for the immediate spin crossmatch test with the corresponding donor listed above and found to be compatible (no further details were provided).The customer reported that no biased results were reported, and no patients were harmed because of these events.This was validation testing performed by an ortho representative.

Brand Name
MTS ANTI-IGG CARD 5X20
Common Device Name
MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST
Manufacturer (Section D)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer (Section G)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16974068
Report Number0001056600-2023-00009
Device Sequence Number6659355
Product Code QHS
UDI-Device Identifier10758750005994
UDI-Public10758750005994
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTS084024
Device Catalogue NumberMTS084024
Device Lot Number110222001-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown